# SDR SWAA2020122137387

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,723 hours, 29,094 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV FIRE ALARM SIGNALED FIRE.  NO HEAT OR SMOKE DETECTED.  AFT LAV SMOKE DETECTION SYSTEM OPERATIONS CHECKED NUMEROUS TIMES.  OPERATIONS CHECKED GOOD, PER M/M 26-14-01.
